# SDR AALA20090714TUL20

- Difficulty date: July 10, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- Aircraft time: 72,688 hours, 38,840 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LONGERON 20 LEFT HAND CRACKED AT FASTENER (STATION 1004).  REPAIRED EXTERNAL LONGERON 20 LEFT HAND PER AARD 53-10-00-18 STATION 1004.
